# SDR IXKA960076

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'E' PATH LIGHTS OUT AT ROW NR 4 AND NR 25.  REPAIRED WIRE AT ROW 4 AND RELAMPED LIGHT AT ROW 25.  OPS CHECK OK AS PER 33-50-01.  (M)
